# SDR 95ZZZW719

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 812
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4055 - AFTER TAKEOFF GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED, CREW ELECTED TO RETURN TO FIELD.  PIT MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED CHAFED WIRE LEFT MLG UPLOCK SWITCH HARNESS.  REPAIRED CHAFED WIRE IAW MM CHAPTER 20-00-00 STANDARD PRACTICES.  FUNCTIONAL CHECK FLIGHT (FCF) CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
